Some computational results concerning the spectrum of sets of Latin squares

Rafael A. Arce-Nazario, Francis N. Castro, Javier Córdova, Kenneth Hicks, Gary L. Mullen, Ivelisse M. Rubio

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss some computational problems concerning the distribution of orthogonal pairs in sets of latin squares of small orders.

Original languageEnglish (US)
Pages (from-to)159-164
Number of pages6
JournalQuasigroups and Related Systems
Volume22
Issue number2
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Some computational results concerning the spectrum of sets of Latin squares'. Together they form a unique fingerprint.

Cite this